International Journal of Mathematics and Mathematical Sciences
Volume 25 (2001), Issue 2, Pages 119-127
doi:10.1155/S0161171201004343

Topological conjugacies of piecewise monotone interval maps

Nikos A. Fotiades and Moses A. Boudourides

Section of Mathematics, Department of Electrical and Computer Engineering, Democritus University of Thrace, Xantih 67 100, Greece

Abstract

Our aim is to establish the topological conjugacy between piecewise monotone expansive interval maps and piecewise linear maps. First, we are concerned with maps satisfying a Markov condition and next with those admitting a certain countable partition. Finally, we compute the topological entropy in the Markov case.